| Model Number |
NA-U401SX-4021 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported during a diagnostic procedure, the needle sheath is getting shredded.The procedure was completed with the same device.There were no report of patient harm.
Additional Manufacturer Narrative
The device was not returned; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.